# SDR XN0A1310

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 45,934 hours, 34,764 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK FLAG INST LIGHT ILLUMINATED ON MAIN WARNING PANEL WITH HDG FLAG ON FIRST OFFICER'S HSI.  SWITCHED TO CAPTAIN'S SIDE, STILL NO GOOD.  FOUND HSI CONNECTOR DIRTY.  CLEANED CONNECTOR.  INSPECTED HSI WIRING GOOD IAW A300 AMM CHAPTER 34-21-20.  GROUND OPERATION NORMAL IAW A300 AMM CHAPTER 34-21-00.
